A polynomial approach to topological analysis
Compositio Mathematica, Tome 17 (1965-1966), p. 291-298
@article{CM_1965-1966__17__291_0,
     author = {Leland, Kenneth O.},
     title = {A polynomial approach to topological analysis},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {17},
     year = {1965-1966},
     pages = {291-298},
     zbl = {0156.07701},
     mrnumber = {204676},
     language = {en},
     url = {http://www.numdam.org/item/CM_1965-1966__17__291_0}
}
Leland, Kenneth O. A polynomial approach to topological analysis. Compositio Mathematica, Tome 17 (1965-1966) pp. 291-298. http://www.numdam.org/item/CM_1965-1966__17__291_0/

E.H. Connell and P. Porcelli, [1] An Algorithm of J. Schur and the Taylor Series, Proc. Amer. Math. Soc., 13 (1962), 232-235. | MR 133469 | Zbl 0108.07101

K.O. Leland, [2] Topological Analysis of Analytic Functions, Fund. Math. 56 (1964), 157-182. | MR 171931 | Zbl 0145.08001

K.O. Leland, [3] A Characterization of Analyticity, To appear in the Duke Math. J. | MR 197751 | Zbl 0154.40001

K.O. Leland, [4] A Characterization of Analyticity II, In preparation. | Zbl 0154.40001

P. Porcelli and E.H. Connell, [5] A Proof of the Power Series Expansion without Cauchy's Formula, Bull. Amer. Soc., 67 (1961), 177-181. | MR 123687 | Zbl 0100.06701

G.T. Whyburn, [6] Topological Analysis, Princeton Univ. Press, Second edition, 1964. | MR 165476 | Zbl 0186.55901